# SDR CALA2023121103628

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N77559
- Make and model: Boeing 737-9
- Aircraft serial: 67183
- Aircraft time: 2,169 hours, 760 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: 01930011
- Part serial: 7559
- Condition: None
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH (ALL TOILETS) PERFORMED FIM 38-32 TASK 803. FOUND LAV WASTE TANK TO BE FULL, AND SERVICED LAV SYSTEM. PERFORMED OPERATIONAL CHECK ON ALL LAVS, NO FAULTS NOTED.
